# SDR DALA2019092005457

- Difficulty date: September 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 46,320 hours, 30,105 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Plate
- Condition: Galled
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OUTBOARD AFT ATTACH POINT MOUNTING PLATE FOR THE HORIZONTAL STABILIZER SHOWS SIGNS OF GALLING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 014-0003:5510-4001/005 00005 INSTALLED BUSHINGS AND FINAL SIZED PER SRM 55-30-05 SELECTED MAJOR REPAIR CLOSING REQUIREMENTS. (LP# 1278948)
